# SDR AALA980012

- Difficulty date: January 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6822
- Make and model: Boeing 727223
- Aircraft serial: 19700
- System (JASC): 2613 · Overheat Detection
- Part: Element
- Condition: Out Of Position
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, J

## Discrepancy

MCO - FLT 1941 - AFTER TAKEOFF MCO, NR 1 ENGINE OVERHEAT LIGHT ILLUMINATED.  DUMPED FUEL AND LANDED WITHOUT INCIDENT.  NR 1 ENGINE OVERHEAT DETECTOR ELEMENT WAS FOUND TOUCHING NR 1 ENGINE PRE-COOLER DUCTING.  REPOSITIONED ELEMENT.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
